# SDR AALA202206202312

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 39,371 hours, 15,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE PATH LIGHT INOPERATIVE AT SEAT ROWS 14, 15, 17, 18, 21, 22, 28, 29, 32 AND 34. MAINTENANCE FOUND NO POWER AT SIDEWALL CONNECTOR 7260VC13 PIN B AND REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
